# SDR AALA20120315003

- Difficulty date: March 15, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N473AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49648
- Aircraft time: 68,443 hours, 36,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT TIEDOWN STATIONS 1212 TO 1322, AROUND FASTENER HOLES.  INSTALLED NEW TIE-DOWN TRACK PER AARD 51-10-00-5.
